Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i2.20
pages 16-30

Investigation of Parallel Algorithms for Solving Problems of Convection Diffusion on the Basis of Splitting Schemes

Anatoliy V. Gladky
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev
Vsevolod A. Bohaienko
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

RÉSUMÉ

For solving of three-dimensional nonstationary equation of convective diffusion an approach on the basis of technique of geometrical splitting with further solving of the obtained one-dimensional problems by means of difference schemes of running computation is suggested. For the suggested difference schemes of splitting the questions of approximation, stability and monotony are investigated. Three schemes of data distribution on implementation of running computations algorithms on cluster systems are considered. Theoretical estimates of their rate are obtained, which were compared with results of numerical experiments.


Articles with similar content:

Estimation of State and Parameters of Dynamic System with the Use of Ellipsoids at the Lack of a Priori Information on Estimated Quantities
Journal of Automation and Information Sciences, Vol.46, 2014, issue 4
Nikolay N. Salnikov
THREE-DIMENSIONAL NATURAL CONVECTION IN A CUBICAL ENCLOSURE: A BENCH MARK NUMERICAL SOLUTION
ICHMT DIGITAL LIBRARY ONLINE, Vol.3, 1997, issue
V. A. Brailovskaya, V. I. Polezhaev, O. A. Bessonov, S. A. Nikitin
Image Structure of Multivalued Mappings in Game Problems of Motion Control
Journal of Automation and Information Sciences, Vol.48, 2016, issue 3
Victoriya K. Chikrii , Arkadiy A. Chikriy
Optimization of Linear Dynamical Systems by Functional Analysis Methods
Journal of Automation and Information Sciences, Vol.51, 2019, issue 2
Victor P. Pasko , Alexander A. Stenin, Irina G. Drozdovich
Analytical Solutions for Averaged Equations of Optimal Orbit-to-orbit Transfer with a Thrust of Constant Magnitude in a Strong Gravity Field
Journal of Automation and Information Sciences, Vol.34, 2002, issue 4
Zoya V. Pasechnik, Igor Yu. Vasil'ev